# SDR HALA2016040200099

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,746 hours, 9,764 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning Message
- Condition: Illuminated
- Location: Tcas
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE TCAS FAIL ILLUMINATED ON FINAL APPROACH.  RESET TCAS CIRCUIT BREAKER, PERFORMED OPS TEST, TCAS 1 AND 2 TEST OK.
